Facebook Pixel

Period Nausea or something else?

By February 9, 2017 - 8:48pm
Rate This

Me and my boyfriend tried sex for the first time on 4th feb although he didn't penetrate properly as it was too painful and he pulled out and he didnt ejaculate either. I washed the precm with a shower right after. he wasn't wearing a condom. I took Levonelle emergency contraception after 48 hours on 6th feb as my gp prescribed it. Now since taking that pill ive been feeling nauseous and since two days have been experiencing cramps and white discharge. Are these signs of an early period or something else? Please help!

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!